2019
Том 71
№ 7

All Issues

Fedorchuk V. M.

Articles: 4
Article (Ukrainian)

Symmetry reduction and exact solutions of the multidimensional monge-ampere equation

Fedorchuk V. M., Leibov O. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 5. - pp. 695-701

By using the subgroup structure of the generalized Poincare groupP( 1, 4), we perform a symmetry reduction of the multidimensional Monge-Ampere equation to differential equations with a smaller number of independent variables. On the basis of solutions of the reduced equations, we construct some classes of exact solutions of the equation under consideration.

Brief Communications (Ukrainian)

Symmetry reduction and some exact solutions of a nonlinear five-dimensional wave equation

Fedorchuk V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 4. - pp. 573-576

By using decomposable subgroups of the generalized Poincaré group P(1,4), we perform a symmetry reduction of a nonlinear five-dimensional wave equation to differential equations with a smaller number of independent variables. On the basis of solutions of the reduced equations, we construct some classes of exact solutions of the equation under consideration.

Article (Ukrainian)

Nonsplit subalgebras of the Lie algebra of the generalized Poincare group P(1, 4)

Fedorchuk V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 696—700

Article (Ukrainian)

Splitting subalgebras of the lie algebra of the generalized poincaré group P(1, 4)

Fedorchuk V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 717–722